Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Tightness and pain in center of chest after taking a dose of MDMA. Heartburn or lung infection?

I took .5mg of MDMA last night and I stopped feeling the intensity after about 10 hours. However, just as I started to feel it wearing off, I developed a tight, achy feeling in the center of my chest . I do not know if it is heartburn , a lung infection, or something else. It has been well over 12 hours and I still have it, it worsens when I bend over and feels sharp when I inhale deeply. I can breath normally and do not feel congested, but I am concerned because I have never had chest pains before. I am a 20 year old female, 5 5 and 135 lbs.
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  896
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for query.
Tightness and pain at the center of chest with varying intensity with respiration can be due to inflammation of pleura (lung covering).This could be because of healing infection.
Such symptoms are less likely because of MDMA.

Hope this answers you query.
Thank you.
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor